| Model Number |
0998-00-0800-53 |
| Medical Device Problem Code |
Device Contamination with Body Fluid (2317)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The getinge field service engineer (fse) was informed by the customer that the device has suffered a bloodback event recently and that the pim was swapped.No blood was observed within the pump by fse.The customer qualified technician had resolved that issue prior to getinge fse visit.
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.